-  -

 

101

G. Sweers, Katharina Vassi, Positivity for a hinged plate with stress, to appear in SIMA

100

M. Beygmohammadi, G. Sweers, Hopf's boundary type behavior for an interface problem, J. Korean Math. Soc. 54 (2017), No. 1, pp. 249--265 Soc. (DOI: 10.4134/JKMS.j150715)

99

G. Sweers, On sign preservation for clotheslines, curtain rods, elastic membranes and thin plates, Jahresber. Dtsch. Math.-Ver., 2016 (DOI: 10.1365/s13291-016-0147-0)

98

G. Sweers, An elementary proof that the triharmonic Green function of an eccentric ellipse changes sign, Arch. Math. (Basel) 107 (2016), no. 1, 59–62. (DOI: 10.1007/s00013-016-0909-z)

97

Carlos Andrés Reyes, G. Sweers, An asymptotic eigenvalue problem for a Schrödinger type equation on domains with boundaries, Rev. Mat. Complut. 29 (2016), no. 3, 497–510. (DOI: 10.1007/s13163-016-0197-y)

96

M. Beygmohammadi, G. Sweers, Pointwise behavior of the solution of the Poisson problem near conical points, Nonlinear Analysis: Theory, Methods & Applications 121 (2015), 173-187 (DOI: 10.1016/j.na.2014.11.013)

95

C. Nitsch, B. Kawohl, G. Sweers, More on the potential for the farthest-point distance function, Potential Analysis 42 (2015), 699-716 (DOI: 10.1007/s11118-014-9454-1)

94

C. De Coster, S. Nicaise, G. Sweers, Solving the biharmonic Dirichlet problem on domains with corners, Math. Nach. 288 (2015), 854-871 (DOI: 10.1002/mana.201400022)

93

M. Erven, G. Sweers, On the lifetime of conditioned Brownian motion in domains connected through small gaps, in Elliptic and Parabolic Equations, eds E. Schrohe e.a, Springer Proceedings in Mathematics & Statistics, Vol. 119, 2015.

92

G. Sweers, Positivity for the Navier bilaplace, an anti-eigenvalue and an expected lifetime, DCDS Series S 7(4) (2014), 839 – 855 (DOI: 10.3934/dcdss.2014.7.839)

91

H.-Ch. Grunau and G. Sweers, In any dimension a "clamped plate" with a uniform weight may change sign, Nonlinear Analysis 97 (2014), 119-124. (DOI: 10.1016/j.na.2013.11.017)

90

H.-Ch. Grunau and G. Sweers, A clamped plate with a uniform weight may change sign, DCDS Series S 7(4) (2014), 761-766 (DOI: 10.3934/dcdss.2014.7.761)

89

M. Beygmohammadi, G. Sweers, Hopf’s boundary point lemma, the KreinRutman theorem and a special domain, Positivity 18 (2014), 81-94. (DOI: 10.1007/s11117-013-0232-x)

88

F.L. Bakharev, S.A. Nazarov and G. Sweers, A sufficient condition for a discrete spectrum of the Kirchhoff plate with an infinite peak, Mathematics and Mechanics of Complex Systems Vol. 1 (2013), No. 2, 233–247.

(DOI: 10.2140/memocs.2013.1.233)

87

T. Gerasimov, A. Stylianou and G. Sweers, Corners give problems with decoupling fourth order equations into second order systems, SIAM J. Numer. Anal., 50(3) (2012), 1604-1623. (DOI: 10.1137/100806151)

86

G. Sweers, Green function estimates lead to Neumann function estimates, in: Bandle, C.; Gilányi, A.; Losonczi, L.; Plum, M. (Eds.) Inequalities and Applications ’10, Springer-Basel, 2012. (DOI: 10.1007/978-3-0348-0249-9_4)

85

S. Nazarov, A. Stylianou and G. Sweers, Hinged and supported plates with corners, ZAMP, 63, Issue 5 (2012), 929-960. (DOI: 10.1007/s00033-012-0195-y)

84

S. Nazarov, A. Slutskij and G. Sweers, Homogenization of a thin plate reinforced with periodic families of rigid rods, Sbornik: Mathematics 202:8 (2011), 1127–1168. (DOI: 10.1070/SM2011v202n08ABEH004181)

83

S. Nazarov, A. Stylianou and G. Sweers, On paradoxes in problems on bending polygonal plates with ‘‘Hinged/Supported’’ edges, Doklady Physics, Vol. 56, No. 8 (2011), 439-443. (DOI: 10.1134/S1028335811080027)

82

O. Izotova, S. Nazarov and G. Sweers, Asymptotics of solutions and modeling of the von Karman equations in a singularly perturbed domain, Probl. Math. Anal. 54 (2011). Translated in: Journal of Math. Sciences, Volume 173, Number 5, 571-608. (DOI: 10.1007/s10958-011-0261-6)

81

H.-Ch. Grunau, F. Robert and G. Sweers, Optimal estimates from below for biharmonic Green functions, Proc. Amer. Math. Soc. 139 (2011), 2151-2161 (DOI: 10.1090/S0002-9939-2010-10740-2

80

S.A. Nazarov, G. Sweers, A.S. Slutskiĭ, The flexural rigidity of a thin plate reinforced with periodic systems of separated rods. (Russian) Prikl. Mat. Mekh. 74 (2010), no. 3, 441--454; translation in J. Appl. Math. Mech. 74 (2010), no. 3, 313–322 (DOI: 10.1016/j.jappmathmech.2010.07.007)

 79

S. Nazarov, A. Slutskij and G. Sweers, Korn Inequalities for a Reinforced Plate, Journal of Elasticity 106, Issue 1, (2010) , 43-69 (DOI: 10.1007/s10659-010-9289-y)

 78

A. Stylianou and G. Sweers, Comparing hinged and supported rectangular plates, Comptes Rendus Mécanique 338 (2010), pp. 489-492 (DOI: 10.1016/j.crme.2010.08.002)

 77

A. Campbell, S.A. Nazarov and G. Sweers, Spectra of two-dimensional models for thin plates with sharp edges, SIAM J. Math. Anal. 42 (2010), pp. 3020-3044 (DOI: 10.1137/100788719)

 76

F. Gazzola, H.-Ch. Grunau and G. Sweers, Optimal Sobolev and Hardy-Rellich constants under Navier boundary conditions, Ann. Mat. Pura Appl., 189 (2010), 475-486. (DOI: 10.1007/s10231-009-0118-5)

 75

S.A. Nazarov, G. Sweers, A.S. Slutskii, The heat conductivity problem in a thin plate with contrasting fiber inclusions, Vestnik St. Petersburg Univ. Math. 42 (2009), no 4, pp. 284-292. (DOI: 10.3103/S1063454109040062)

 74

S.A. Nazarov, G. Sweers, A.S. Slutskii, Plate reinforcement with periodic families of disconnected rigid rods, Dokl. Akad. Nauk 427 (2009), no 6, 776--780. (DOI: 10.1134/S1028335809080126)

 73

T. Gerasimov, G. Sweers, The regularity for a clamped grid equation u xxxx + uyyyy = f   in a domain with a corner, Electronic J.D.E. Vol. 2009 (2009), No. 47, pp. 1-54.

 72

G. Sweers, A survey on boundary conditions for the biharmonic, Complex variables and elliptic equations, (2009) 54:2, 79-93. (DOI: 10.1080/17476930802657640)

 71

A. Kulikov, S.A. Nazarov, G. Sweers, On airy functions and stresses in nonisotropic heterogeneous 2d-elasticity, Z. Angew. Math. Mech. 88, (2008) no. 12, 955-981. (DOI: 10.1002/zamm.200800094)

 70

M. Erven; G. Sweers, On the lifetime of a conditioned Brownian motion on a fish bowl. Arch. Math. (Basel) 90 (2008), no. 1, 87-96. (DOI: 10.1007/s00013-007-2387-9)

 69

F. Gazzola; G. Sweers, On positivity for the biharmonic operator under Steklov boundary conditions. Arch. Ration. Mech. Anal. 188 (2008), no. 3, 399-427. (DOI: 10.1007/s00205-007-0090-4)

 68

O.V. Izotova, S.A. Nazarov, G. Sweers, Asymptotically sharp weighted Korn´s inequality for thin-walled elastic structures, Journal of Mathematical Sciences, Vol. 150, no. 1, (2008). (DOI: 10.1007/s10958-008-0098-9)

 67

S.A. Nazarov and G. Sweers, Boundary value problems for the bi-harmonic equation and the iterated Laplacian in a three-dimensional domain with an edge, (Russian) Zap. Nauchn. Sem. S.-Peterburg. Otdel. Mat. Inst. Steklov. (POMI) 336 (2006), Kraev. Zadachi Mat. Fiz. I Smezh. Vopr. Teor. Funkts. 37, 153-198, 276-277; translation in J. Math. Sci. (N.Y.) 143 (2007), no. 2, 2936-2960. (DOI: 10.1007/s10958-007-0177-3)

 66

S.A. Nazarov, G. Sweers, A hinged plate equation and iterated Dirichlet Laplace operator on domains with concave corners, J. Differential Equations 233 (2007), no. 1, 151-180. (DOI: 10.1016/j.jde.2006.09.018)

 65

M. van den Berg, A. Dall'Acqua, G. Sweers, Estimates for the expected lifetime of conditioned Brownian motion. Proc. Roy. Soc. Edinburgh Sect. A 137 (2007), no. 5, 1091-1099. (DOI: 10.1017/S0308210506000448)

 64

H.-Ch. Grunau, G. Sweers, Regions of positivity for polyharmonic Green functions in arbitrary domains, Proc. Amer. Math. Soc. 135 (2007), no. 11, 3537-3546. (DOI: 10.1090/S0002-9939-07-08851-X)

 63

B. Kawohl, G. Sweers, On the differential equation  uxxxx + uyyyy = f   for an anisotropic stiff material, SIAM J. Math. Anal. Vol. 37 (2006), no. 6, pp. 1828-1853. (DOI: 10.1137/050624704)

 62

O.V. Izotova, S.A. Nazarov, G.H. Sweers, Weighted Korn inequalities for thin-walled elastic structures, C.R. Mecanique 334 (2006) 707-712. (DOI: 10.1016/j.crme.2006.10.002)

 61

A. Dall'Acqua, Ch. Meister, G. Sweers, Separating positivity and regularity for fourth order Dirichlet problems in 2d-domains, Analysis (Munich) 25 (2005) , no. 3, 205-261.

 60

A. Dall'Acqua, G. Sweers, The clamped plate equation on the Limaçon, Annali di Matematica Pura ed Applicata. (4) 184 (2005), no.3, 361-374. (The original publication is available at springerlink.com, © Springer).

 59

Ph. Clément, B. de Pagter, G. Sweers and F. de Thélin, Existence of solutions to a semilinear elliptic system through Orlicz-Sobolev spaces, Mediterranean Journal of Mathematics 1 (2004), 241-267.

 58

A. Dall'Acqua and G. Sweers, Estimates for Green function and Poisson kernels of higher order Dirichlet boundary value problems, J. Differential Equations 205 (2004),  466-487.

 57

A. Dall'Acqua and G. Sweers, On domains for which the clamped plate system is positivity preserving. Partial Differential Equations and Inverse Problems, ed. by Carlos Conca, Raul Manasevich, Gunter Uhlmann and Michael Vogelius, AMS, 2004.

 56

R. Manasevich and G. Sweers, A comparison result for perturbed radial p-Laplacians, J.M.A.A. 291 (2004), 1-19.

 55

A. Dall'Acqua, H.-Ch. Grunau, G. Sweers, On a conditioned Brownian motion and a maximum principle on the disk, Journal d'Analyse Mathématique 93 (2004), 309-329.

 54

G. Sweers, W.C. Troy, On the bifurcation curve for an elliptic system of FitzHugh- Nagumo type, Physica D. 177 (2003), 1-22.

 53

C. Reinecke, G. Sweers, Solutions with internal jump for an autonomous elliptic system of FitzHugh-Nagumo type, Math. Nachr. 251 (2003), 64-87.

 52

G. Sweers, No Gidas-Ni-Nirenberg type result for semilinear biharmonic problems, Math. Nach. 246-247 (2002), 202-206.

 51

B. Kawohl, G. Sweers, Inheritance of symmetry for positive solutions of semilinear elliptic boundary value problems, Annales Inst. H.Poincaré 19 (2002), 705-714.

 50

B. Kawohl, G. Sweers, On 'anti'-eigenvalues for elliptic systems and a question of McKenna and Walter, Indiana U. Math. J. 51, (2002), 1023-1040.

49b

B. Kawohl, G. Sweers, Among all 2-dimensional convex domains the disk is not optimal for the lifetime of a conditioned Brownian motion, -- the extended version --, 86 pages (2002), (736 KB, only prints as image); for printing (1777 KB).

49a

B. Kawohl, G. Sweers, Among all 2-dimensional convex domains the disk is not optimal for the lifetime of a conditioned Brownian motion, Journal d' Analyse Mathématique 86 (2002), 335-357.

 48

H.-Ch. Grunau, G. Sweers, Sharp estimates for iterated Green functions, Proceedings of the Royal Society of Edinburgh 132A (2002), 91-120.

 47

G. Sweers, When is the first eigenfunction for the clamped plate equation of fixed sign? in Electron. J. Diff. Eqns., Conf. 06, 2001, pp. 285-296.

 46

H.-Ch. Grunau, G. Sweers, Optimal conditions for anti-maximum principles, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 30 (2001), 499-513.

 45

C.J. Reinecke, G. Sweers, Existence and uniqueness of solutions on bounded domains to a FitzHugh- Nagumo type elliptic system, Pacific J. Math. 197 (2001), 183-211.

 44

H.-Ch. Grunau, G. Sweers, Nonexistence of local minima of supersolutions for the circular clamped plate, Pacific J. Math. 198 (2001), 437-442.

 43

Ph. Clément, G. Sweers, Uniform anti-maximum principles for polyharmonic equations, Proc. Amer. Math. Soc. 129 (2000), 467-474.

 42

Ph. Clément, G. Sweers, Uniform anti-maximum principles, J.Differential Equations 164 (2000), 118-154.

 41

C.J. Reinecke, G. Sweers, A boundary layer solution to a semilinear elliptic system of FitzHugh- Nagumo type, C.R.Acad.Sci. Paris t. 329 Série I (1999), 27-32.

 40

H.-Ch. Grunau, G. Sweers, Sign change for the Green function and the first eigenfunction of equations of clamped-plate type, Archives Rat. Mech. Anal. 150 (1999), 179-190. (DOI: 10.1007/s002050050185)

 39

G. Sweers, E. Zuazua, On the non-existence of some special eigenfunctions for the Dirichlet Laplacian and the Lamé system, J. Elasticity 52 (1999), 111-120.

 38

C.J. Reinecke and G. Sweers, A positive solution on IRn to a system of elliptic equations of Fitzhugh-Nagumo type, J. Differential Equations 153 (1999), 292-312.

 37

I. Birindelli, E. Mitidieri and G. Sweers, Existence of the principal eigenfunction for cooperative elliptic systems in a general domain, Differentsial'nye Uravneniya 35, N3, (1999) (in Russian). (translation in Differential Equations 35, 3 (1999), 326-334, or the original english manuscript, 23pp.)

 36

P. Freitas, G. Sweers, Positivity results for a nonlocal elliptic equation, Proceedings of the Royal Society of Edinburgh 128A (1998), 697-715.

 35

H.-Ch. Grunau and G. Sweers, The role of positive boundary data in the generalized clamped plate equation, ZAMP 49 (1998), 420-435. 

 34

Shuanhu Li and Guido Sweers, Closed-form solution for a moving boundary problem, Tsinghua Science and Technology 3 (1998), 1233-1235,1239.

 33

H.-Ch. Grunau, G. Sweers, Positivity properties of elliptic boundary value problems of higher order, Nonlinear Analysis, T.M.A. 30 (1997), 5251-5258 (Proc. 2nd World Congress of Nonlinear Analysts).

 32

H.-Ch. Grunau, G. Sweers, The maximum principle and positive principal eigenfunctions for polyharmonic equations, in Reaction Diffusion systems, Marcel Dekker Inc., New York 1997, p 163-182.

 31

G. Sweers, Hopf's lemma and two-dimensional domains with corners, Rend. Ist. Mat. Trieste. Suppl. Vol. XXVIII (1997), 383-419.

 30

G. Sweers, LN is sharp for the antimaximum principle, J. Differential Equations 134 (1997), 148-153.

 29

N. Stavrakakis, G. Sweers, Positivity for a noncooperative system of elliptic equations in IRn, Advances in Differential Equations 4 (1999), 115-136.

 28

R. Manásevich, G. Sweers, A noncooperative system with p-Laplacians that preserves positivity, Nonlinear Analysis 36, (1999), 511-528.

 27

H.-Ch. Grunau, G. Sweers, Classical solutions for some higher order semilinear elliptic equations under weak growth conditions, Nonlinear Analysis, T.M.A. 28 (1997), 799-807. 

 26

H.-Ch. Grunau, G. Sweers, Positivity for equations involving polyharmonic elliptic operators with Dirichlet boundary conditions, Math. Ann. 307 (1997), 589-626. 

 25

H.-Ch. Grunau, G. Sweers, Positivity for perturbations of polyharmonic operators with Dirichlet boundary conditions in two dimensions, Math. Nachr. 179 (1996), 89-102. 

 24

Ph. Clément, R. Hagmeijer, G. Sweers, On the invertibility of mappings arising in 2D grid generation problems, Numer. Math. 73 (1996), 37-51. 

 23

Ph. Clément, R. Hagmeijer, G. Sweers, On a Dirichlet problem related to the invertibility of mappings arising in 2D grid generation problems, in 'Calculus of variations, applications and computations, Pont-à-Mousson (1994), (ed. C. Bandle, J. Bemelmans, and M. Chipot) Pitman Research Notes in Math. 326, Longman, Harlow (1995), p. 67-83. 

 22

E. Mitidieri, G. Sweers, R.C.A.M. van der Vorst, Non existence theorems for systems of quasilinear partial differential equations, Differential and Integral Equations 8 (1995), 1331-1354. 

 21

E. Mitidieri, G. Sweers, Weakly coupled systems and positivity, Math. Nachrichten 173 (1995), 259-286. 

 20

G. Sweers, A noncooperative mixed parabolic-elliptic system and positivity, Rend. Ist. Mat. Trieste 26 (1994), 361-375.

 19

E. Mitidieri, G. Sweers, Existence of a maximal solution for quasimonotone elliptic systems, Differential and Integral Equations 7 (1994), 1495-1510.

 18

W. Caspers, G. Sweers, Point interactions on bounded domains, Proceedings of the Royal Society of Edinburgh 124A (1994), 917-926. 

 17

G. Sweers, Positivity for a strongly coupled elliptic system by Green function estimates, Journal of Geometric Analysis. 4 (1994), 121-142. 

 16

G. Sweers, On examples to a conjecture of De Saint Venant, Nonlinear Analysis T.M.A. 18 (1992), 889-891. 

 15

G. Sweers, Strong positivity in C(Omega) for elliptic systems, Math. Zeitschrift 209 (1992), 251-271. 

 14

G. Sweers, A sign-changing global minimizer on a convex domain, in Progress in Partial Differential Equations: Elliptic and Parabolic Problems, ed. C. Bandle e.a., Pitman Research Notes in Math. 266, Longman, Harlow (1992), 251-258. 

 13

B. Kawohl, G. Sweers, On quasiconvexity, rank-one convexity and symmetry, Delft Progress Report 14 (1990), 251-263. 

 12

E.N. Dancer, G. Sweers, On the existence of a maximal weak solution for a semilinear elliptic equation, Differential and Integral Equations 2 (1989), 533-540. supplement

 11

Ph. Clément, G. Sweers, On subsolutions to a semilinear elliptic problem, in Recent advances in nonlinear elliptic and parabolic problems, ed. P. Bénilan e.a., Pitman Research Notes in Math. 208, Longman, Harlow 1989, 267-273.

 10

G. Sweers, Estimates for elliptic singular perturbations in L-p -type spaces, Asymptotic Analysis 2 (1989), 101-138. (DOI: 10.3233/ASY-1989-2202)

  9

G. Sweers, Semilinear elliptic problems on domains with corners, Commun. in Partial Differential Equations 14 (1989), 1229-1247. 

  8

G. Sweers, A strong maximum principle for a noncooperative elliptic system, SIAM Journal Math. Anal. 20 (1989), 367-371.

  7

G. Sweers, A counterexample with convex domain to a conjecture of De Saint Venant, Journal of Elasticity 22 (1989), 57-61.

  6

G. Sweers, On the maximum of solutions for a semilinear elliptic problem, Proceedings of the Royal Society of Edinburgh, 108A (1988), 357-370.

  5

B. Kawohl, G. Sweers, Remarks on eigenvalues and eigenfunctions of a special elliptic system, Journal of Appl. Math. Ph. (ZAMP) 38 (1987), 730-740. (DOI: 10.1007/BF00948293)

  4

Ph. Clément, G. Sweers, Getting a solution between sub- and supersolutions without monotone iteration, Rendiconti dell'Istituto di Matematica dell'Università Trieste 19 (1987), 189-194.

  3

G. Sweers, Some results for a semilinear elliptic problem with a large parameter, Proceedings ICIAM 87, Contributions from the Netherlands, Paris La-Villette, (1987).

  2

Ph. Clément, G. Sweers, Existence and multiplicity results for a semilinear elliptic eigenvalue problem, Annali della Scuola Normale Superiore di Pisa, Cl.Sci. (4) 14, (1987), 97-121.

  1

Ph. Clément, G. Sweers, Existence et multiplicité des solutions d'un problème aux valeurs propres elliptique semilinéaires, C.R. Acad Sc. Paris 302, Série I, 19 (1986), 682-683.

 

 

 

II

Filippo Gazzola, Hans-Christoph Grunau, Guido Sweers, Polyharmonic boundary value problems, Springer Lecture Notes Series 1991 (2010). (DOI: 10.1007/978-3-642-12245-3)

Errata

I

Partial differential equations and functional analysis. The Philippe Clément Festschrift. Papers from the workshop held in Delft, November 29–December 1, 2004. Edited by Erik Koelink, Jan van Neerven, Ben de Pagter and Guido Sweers. Operator Theory: Advances and Applications, 168. Birkhäuser Verlag, Basel, 2006. ISBN 978-3-7643-7600-0 (DOI: 10.1007/3-7643-7601-5)

 

 

 

D

G. Sweers, Positivity Preserving Results and Maximum Principles, AIMS Spring School 2016.

C

G. Sweers, Lecture Notes on Differential Equations of Mathematical Physics (1.5Mb), Corso Estivo di Mathematica, Perugia, summer 2003.

B

G. Sweers, Lecture Notes on Maximum Principles, december 2000

A

G. Sweers, Complexe functies, gewone en partiële differentiaalvergelijkingen, Delft University Press, 1998, ISBN 90-407-1681-1. errata

 

Lecture notes, mostly in German, on Analysis, (P)DE, etc. can be found on this site.

 

 

Back to top           Back to homepage